# SDR WRNA200100017

- Difficulty date: October 25, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 053
- Aircraft time: 40,242 hours, 23,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: A53973128
- Condition: Corroded
- Part time: 40,242 hours, 23,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND CORROSION ON FUSELAGE AT BULK CARGO DOOR AREA. LOCATED AFT, L/H LOWER CORNER. STA. 365 STRINGER 47RCORRECTIVE ACTION: REPAIR CARRIED OUT I/A/W SRM 53-10-20 FIG. 701 SHEET 3 LAP JOINT REPAIR
